Commentarii Mathematici Helvetici


Full-Text PDF (108 KB) | Metadata | Table of Contents | CMH summary
Volume 80, Issue 2, 2005, pp. 229–242
DOI: 10.4171/CMH/13

Published online: 2005-06-30

Line bundles on complex tori and a conjecture of Kodaira

Jean-Pierre Demailly[1], Thomas Eckl[2] and Thomas Peternell[3]

(1) Université Grenoble I, Saint-Martin-d'Hères, France
(2) Universität Köln, Germany
(3) Universität Bayreuth, Germany

No abstract available for this article.

Keywords: Kähler manifold, deformation, vector bundles

Demailly Jean-Pierre, Eckl Thomas, Peternell Thomas: Line bundles on complex tori and a conjecture of Kodaira. Comment. Math. Helv. 80 (2005), 229-242. doi: 10.4171/CMH/13